Publication schedule
  • №2 June 2022
  • №3 September 2022
  • №4 December 2022

Articles by keywords "control of the spectrum of Lyapunov characteristic exponents"

Control of the spectrum of Lyapunov characteristic exponents in nonlinear large-scale systems

System Analysis and Control
  • Year: 2021
  • Volume: 14
  • Issue: 4
  • 12
  • 548
  • Pages: 37-51

Image encryption algorithm based on controlled chaotic maps

Intellectual Systems and Technologies
  • Year: 2021
  • Volume: 14
  • Issue: 1
  • 26
  • 1291
  • Pages: 7-21